A criterion for the validity of the translation theorem in the theory of normal algorithms
Doklady Akademii Nauk, Tome 173 (1967) no. 2, pp. 270-272
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_173_2_a7,
author = {G. I. Syrkin},
title = {A criterion for the validity of the translation theorem in the theory of normal algorithms},
journal = {Doklady Akademii Nauk},
pages = {270--272},
year = {1967},
volume = {173},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_173_2_a7/}
}
G. I. Syrkin. A criterion for the validity of the translation theorem in the theory of normal algorithms. Doklady Akademii Nauk, Tome 173 (1967) no. 2, pp. 270-272. http://geodesic.mathdoc.fr/item/DAN_1967_173_2_a7/